# SDR 97ZZZX1877

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 10322300
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW OPERATOR HAS FOUND ONE OR TWO BOLTS BROKEN APART AND MISSING FROM MAIN WHEELS DURING INTRANSIT INSPECTION OF AIRCRAFT. THIS HAPPENED QUITE OFTEN ON FLEET AIRCRAFT.  THEY WERE USING 53-57 PSI TIRE PRESSURE IAW CESSNA PHASE CHECK TACK CARD 321004.  PROBLEM STARTED AT APPROX 150 TSN AIRCRAFT TIME.  CHAPTER 12 OF MM SHOWS A TABLE WITH THE REQUIRED PRESSURE FOR THIS OPERATOR'S TIRES WAS 35-45 PSI.  TIRE PRESSURE WAS ADJUSTED IAW MM AND PROBLEM DISAPPEARED.  SUBMITTER STATED MECHANICS SHOULD BE ADVISED TO FOLLOW THE MM INSTRUCTIONS OVER ANY OTHER DOCUMENT.
